Cookies?
Library Header Image
LSE Research Online LSE Library Services

Maximally chaotic homeomorphisms of sigma-compact manifolds

Alpern, Steven and Prasad, V. S. (2000) Maximally chaotic homeomorphisms of sigma-compact manifolds. Topology and Its Applications, 105 (1). pp. 103-112. ISSN 0166-8641

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2000 Elsevier Science
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Mathematics
Departments > Management
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 20 Nov 2008 10:12
URL: http://eprints.lse.ac.uk/7634/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only